Dietary supplements: altered coagulation and effects on bruising.

@article{Dinehart2005DietarySA,
  title={Dietary supplements: altered coagulation and effects on bruising.},
  author={Scott M Dinehart and Lance Henry},
  journal={Dermatologic surgery : official publication for American Society for Dermatologic Surgery [et al.]},
  year={2005},
  volume={31 7 Pt 2},
  pages={819-26; discussion 826}
}
BACKGROUND Patient use of dietary supplements that alter coagulation or have an effect on bruising is becoming increasingly common. OBJECTIVE To identify and describe dietary supplements that alter coagulation or are reported to alter bruising during and after surgical procedures. METHODS The MEDLINE, Cochrane Collaboration, and International Bibliographic Information on Dietary Supplements databases were searched for articles using the search words "bruising," "bleeding," "coagulation… CONTINUE READING